# SDR SWAA2025082105931

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 65,148 hours, 39,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Fod
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD LEFT GIRT BAR DIFFICULT TO ARM & DISARM.  CLEANED GIRT BAR RETAINER IAW SIP.
